# SDR SWAA2012123110989

- Difficulty date: December 20, 2012
- Submitted: December 31, 2012
- Operation: Air carrier
- Aircraft: N514SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25153
- Aircraft time: 66,248 hours, 62,013 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6546560
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE AT STA 947, BELOW STR 24R FASTENER HOLE CRACKED.  REPAIRED SHEAR TIE IAW SRM.
